Advertisement

Siberian Mathematical Journal

, Volume 24, Issue 6, pp 868–876 | Cite as

Some theorems in generalized calculuses

  • A. A. Ivanov
Article
  • 12 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. Baudisch “The theory of Abelian groups with quantifier (≤x),” Z. Math. Log. Grundle. Math.,23, No. 5, 447–462 (1977).Google Scholar
  2. 2.
    M. Weese, “The universality of Boolean algebras with the Hartig quantifier,” Lect. Notes Math.,537, 291–296 (1976).Google Scholar
  3. 3.
    A. I. Mal'tsev, “Axiomatizable classes of locally free algebras of certain types,” Sib. Mat. Zh.,3, No. 5, 729–743 (1962).Google Scholar
  4. 4.
    A. Tarski, “Some decision problems for locally free commutative algebras,” Not. Am. Math. Soc., No. 13, A-634 (1966).Google Scholar
  5. 5.
    J. Doner, “Decidability of locally free algebras with unary operations,” Not. Am. Math. Soc.,13, A-634-635 (1966).Google Scholar
  6. 6.
    A. G. Pinus, “The expressability of the concept ‘an infinite subset’ on certain classes of algebraic systems,” Novosibirsk (Preprint Inst. Mat. Sib. Otd. Akad. Nauk SSSR) (1977).Google Scholar
  7. 7.
    A. Tarski, “Arithmetical classes and types of mathematical systems, mathematical aspects of arithmetical classes and types, arithmetical classes and types of Boolean algebras, arithmetical classes and types of algebraically closed and real-closed fields,” Bull. Am. Math. Soc.,55, 63–64 (1949).Google Scholar
  8. 8.
    I. Cowles, “The relative expressive power of some logic extending first-order logic,” J. Symbolic Logic,44, No. 2, 129–146 (1979).Google Scholar
  9. 9.
    M. Krynicki and A. H. Lachlan, “On the semantics of the Henkin quantifier,” J. Symbolic Logic,44, No. 2, 184–200 (1979).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • A. A. Ivanov

There are no affiliations available

Personalised recommendations